Self-improvement of summability factors of functions satisfying the reverse Hölder inequality in limit cases

Authors

  • A. A. Korenovskii Одес. нац. ун-т им. И. И. Мечникова, Ин-т математики, экономики и механики
  • V. V. Fomichev

Abstract

We show that the best summability factors of functions that satisfy the reverse Hölder inequality in limit cases can be obtained from the nonlimit case by passing to the limit.

Published

25.04.2010

Issue

Section

Research articles

How to Cite

Korenovskii, A. A., and V. V. Fomichev. “Self-Improvement of Summability Factors of Functions Satisfying the Reverse Hölder Inequality in Limit Cases”. Ukrains’kyi Matematychnyi Zhurnal, vol. 62, no. 4, Apr. 2010, pp. 483–493, https://umj.imath.kiev.ua/index.php/umj/article/view/2882.